# SDR USAA2012052100017

- Difficulty date: May 20, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- Aircraft time: 63,373 hours, 42,904 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W115055520
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C2 CHECK - EMERGENCY PATH LIGHTING AT SEAT ROW 10L INOPERATIVE.  FOUND DAMAGED WIRE W1150-555-20 AND REPAIRED WIRE IAW B737 SWPM 20-10-13.
